# SDR DALA2020112003800

- Difficulty date: February 7, 2017
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 65,536 hours, 25,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT ON RIGHT SIDE OF FUSELAGE UNDER APU INLET.  FUSELAGE SKIN STA 1064 AND STGR 21RH, 22RH WAS REPAIRED PER ERA 588706-14 REV ORIGINAL SECTION I PERMANENT REPAIR, AND ETI-37-20-355 REV 1.
